MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 2.75IN; E-Z CLEAN BLADE MODIFIED 2.75 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 2.75IN; E-Z CLEAN BLADE MODIFIED 2.75 INCH
Catalog Number 0012AM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 12/22/2025.D4 batch #: unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H10: (b)(4).Additional information was requested and the following was obtained: what medical intervention was used to treat the burn? (such as salve or stitches) the affected area had to be excised and closed in layers (stitches) besides the burn, did the patient experience any adverse consequence due to the issue? additional wound outside of surgical wound.Are there any anticipated long-term effects from the burn or injury? no what ethnicity is the patient? caucasian.What is the current status of the affected (patient or user)? stable index procedure: removal of a mediport catheter.Degree or type of burn: damage through the subcutaneous tissue.Care: excised and closed in layers (subcutaneous and skin).Photo: no.Detailed description of the medical intervention and post op treatment: of note, upon completion of this procedure, i noted there was a cautery burn medial to the right breast nipple-areolar complex, and i have no clear idea why this occurred.I never had a cautery laid down on the patient's chest as far as i could recollect and never heard any cautery sound indicator being activated.This area of the cautery burn was excised and closed in layers with 3-0 monocryl for the subcutaneous tissue followed by a running subcuticular 4-0 monocryl for the skin, and dermabond was applied.The patient's husband was notified by me personally at the end of the case and i will discuss this with the patient upon her waking up in the next 24 hours.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that when the surgeon entered to assist with device related concern during an unknown surgery where it was identified intra-op that cautery tip had created a burn on the patient's right chest.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/22/2025.

Brand Name
E-Z CLEAN BLADE MOD 2.75IN
Common Device Name
E-Z CLEAN BLADE MODIFIED 2.75 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
ETHICON ENDO SURGERY INDEPENDENCIA
chihuahua
MX  
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key23864197
Report Number1721194-2025-00079
Device Sequence Number10098583
Product Code GEI
UDI-Device Identifier10614559100103
UDI-Public10614559100103
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0012AM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale